# SDR SWAA2014040226766

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 39,827 hours, 23,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Angle
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE MOUNTING ANGLE BROKEN.  R & R SLIDE IAW MT.
